# SDR DL72W951671

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 740 SKIN TO BULKHEAD CLOSEOUT ANGLE CORRODED BETWEEN STR 28R AND 27R.  DAMAGE FOUND AND REPAIRED AT HMV.  REPAIRED PER SRM 53-11-0 FIG 826, TREATED AND PAINTED.
